# SDR CALA2024112201242

- Difficulty date: November 20, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 92,107 hours, 36,844 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DOOR FWD CARGO REQ MEL 5270J.    RE OPEN FWD CARGO DOOR, CLEAN SWITCH, CLOSED DOOR, VERIFIED GREEN LATCH INDICATION GOOD, ECAM LIGHT OUT. PILOT SAID LIGHT CAME ON ECAM DURING TAXI. C/W MEL AND PLACARD ON ECAM REF AMM 52-00-00.  ECAM DOOR PAGE INDICATION INOP CW MEL. *DM* UPDATING M/L WITH PROX SW IN CASE NEEDED TO REPLACE AFTER T/S. PERFORMED FUNCTIONAL TEST ON FWD CARGO DOOR PROXIMITY SWITCH PER AMM 52-35-00-720-802-A. OPS CHECK GOOD. OKAY TO CONTINUE
